| Model Number |
MT22608-BLU |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(6) 2017 that on (b)(6) 2017 the receiver initialized without a manual restart.No additional event or patient information is available.Data was received but further investigation cannot be performed to confirm the problem and determine the root cause of the reported issue.No product was provided for evaluation.The report of the receiver initializing without manual restart could not be confirmed.A root cause could not be determined.